# SDR STARTRELAY

- Difficulty date: June 2, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N87SF
- Make and model: Cessna 550
- Aircraft serial: 5500096
- Aircraft time: 12,642 hours, 14,067 cycles
- System (JASC): 8011 · Engine Starter
- Part: Relay
- Part number: A703P
- Condition: Sticking
- Location: Rt Starter
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER STARTING RT ENGINE THE START BUTTON LIGHT COULD NOT BE EXTINGUISHED.  AFTER SHUTDOWN THE RT ENGINE REMAINED SPOOLING AS THE STARTER WAS STILL ENGAGED AND THE BATTERY HAD TO BE DISCONNECTED TO TERMINATE THE STARTER.  THE RT START RELAY WAS REPLACED AND OPERATIONAL CHECK OF THE START SYSTEM WAS SATISFACTORY.
